# SDR YENA20131221247

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 21,878 hours, 13,408 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW14826
- Condition: Failed
- Location: Fwd Lavatory
- Part time: 21,881 hours, 13,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR NEAR FOWARD LAVATORY ENROUTE.  TROUBLESHOOTING IAW FIM TASK 21-20-00 AND 25-40-00, ODOR COMING FROM FWD LAV WATER HEATER.  R & R FWD LAV WATER HEATER IAW AMM 38-12-01.  OPS CHECK GOOD.
